U.S. doctors online nowAsk doctors free
A female asked:

I recently stopped taking beyaz (drospirenone and ethinyl estradiol and levomefolate) birthcontrol pills i was on for two months, recently i started noticing white clumps when i pee, what can this be?

1 doctor answer1 doctor weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Infection: It is unlikely that this is related to having been on the pill. You could have a vaginal infection. Yeast usually causes a clumpy cottage cheese like discharge. While it is usually associated with itching this is not always the case. Good luck. Hope this helps

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.